# SDR REXA2018010800016

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 23,569 hours, 15,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE VOLUME KNOB BROKEN OFF.   REMOVED AND REPLACED THE MEGAPHONE IAW AMM 25-61-14. OPS CHECKED GOOD. 
D.
